Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedies for ADD while on Vyvanse

Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 2678 Questions

default
Posted on Wed, 25 Apr 2018 in Mental Health
Question: I’ve taken Vyvanse 70 mg for adult ADD for several years. I’d like to go off of the medication because my high deductible plan. I can manage me ADD, but my appetite goes up when I don’t take XXXXXXX Vyvanse. Can you make a suggestion?
doctor
Answered by Dr. Ashok Kumar 1 hour later
Brief Answer:
Bupropion can be used

Detailed Answer:
Hello,
Thanks for follow up.

I read your query and understand your concerns.

It seems to me that you have mild ADD which can be managed with second like medications such as Bupropion which also helps in keeping appetite under control.

The second option is to taper the medication ( vyvanse) slowly to a level which keeps balance between cost, add symptoms and appetite.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.


Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Bupropion

doctor1 MD

52 yo f. CBC within Normal limits. TSH within normal limits. Negative DM. 5 5 250 lbs. (Was maintaining 208 lbs until after 4 surgeries for Basal Cell Carcinoma. Moh s under and into R Nares positive results. Other 3 surgeries without clear parameters and was stated deep extensive BCC.) Dx with Depression and elevated cholesterol. Present meds; Effexor xr 75mg daily, Wellbutrin 100 mg twice daily, Pravastatin 20 mg daily. Problem; Constant fatigue, decreased ROM with L arm after surgery in 2012, constant pain L arm and feels as if bone will break (upper arm), Pain area increasing L arm then to L shoulder to both shoulders, Left neck with noted lumps, also lumps along collar bone bilat, pain at tongue base. No redness in throat and is not scratchy sore but yes noted pain, also head aches and pain was not relieved with 800 mg Ibuprofen and rest. Now I am noting bilat lower extremity edema and feels tight. Had the BCC for 4 years prior to surgery thinking is was psoriasis. L arm area was size of a quarter and increasing, L arm was greater than a nickle in size and a horn noted R deltoid area. Thank you

doctor1 MD

I am a 57 year old female who has been experiencing extreme episodes of sweating lasting sometimes for a couple of hours. Hair dripping. Feel tired most of the time. Dr. just took me off Zoloft thinking that may be causing the extreme sweating. I had been on 100mg of Zoloft for about 13 years. I also take Wellbutrin XL 300. My A1C was 6.1. Doctor doesn't seemed concerned with A1C. I just don't know what can be causing such extreme sweating. Any ideas? Thanks, Marilyn

doctor1 MD

Hi! I took deanxit for 3 years then my Doctor said he wants to change deanxit because of side effect so he gave me Zoloft didn t work then wellbutrin didn t work, then tritico, didn t work and few that I already forgot but the thing is I m happy with deanxit. do you think I can start deanxit again? Or is it really bad the side effect if you take it for long time?

doctor1 MD

hi. My mom just recently had a heart attack. I decided that i am going to go ahead and take over her medication administration. She had been prescribed...100 mg/zoloft, 25 mg/elavil, and 150 mg/twice daily/Bupropion. Something just doesnt seem right to me with all that. There are other issues that I have with her medication right now, but hey...Im no DR.

doctor1 MD

Hi, I’m 59 and was taking Estradiol and spironolactone for about 8 months. 5 weeks ago I was diagnosed with a clot in my lower leg. The doctors advised me to stop taking the HT. Now I feel so depressed that I’m reverting to male, weight, hair...

doctor1 MD

I am bit addicted to smoking and want to get rid of the habit of smoking once for all , I have tried to many times to quit , but unable to do so , either I have quit smoking for a month and then started again due to the withdrawal symptoms and...